MAUDE Adverse Event Report: DATEX-OHMEDA, INC. TEC 7; VAPORIZER

DATEX-OHMEDA, INC. TEC 7; VAPORIZER
Model Number M1057380
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial numbers: (b)(4), 1 serial number unknown.For 1 of the 3 reported events, ge healthcare requested that the unit be returned for repair.Ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.For 1 of the 3 reported events, a third party service vendor sent the vaporizer unit to baxter for repair.Baxter declined to return the unit to ge healthcare for evaluation.No further information is available regarding the resolution to the reported issue.For 1 of the 3 reported events, ge healthcare service representative performed a checkout of the system and confirmed the reported events.The vaporizer was recommended for replacement.Other text : device evaluation anticipated, but not yet begun.
 
Event or Problem Description
This report summarizes 3 malfunction events.A review of the events indicated that model m1057380 vaporizer experienced patient waking up during surgery.These reports were received from various sources.Of the 3 events, 3 did involve patients.There was no patient information available.
 
Additional Manufacturer Narrative
For 1 of the 3 reported events, requests for the vaporizer return were on (b)(6) 2019, (b)(6) 2019, and (b)(6) 2019.Multiple attempts were made to determine the status of the vaporizer return on (b)(6) 2019, (b)(6) 2019, and (b)(6) 2019 with no response.At this time, the device owner has not authorized ge healthcare to evaluate the unit.No further information is available.

Brand Name
TEC 7
Common Device Name
VAPORIZER
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
MDR Report Key8837500
Report Number2112667-2019-00375
Device Sequence Number16215760
Product Code CAD
UDI-Device Identifier00840682111508
UDI-Public010084068211150821
Combination Product (Y/N)N
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1057380
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1